Thursday, June 17, 2010

This is where I'll be...

I had a doctor's appointment today. I had labs done to check my liver because the methotrexate can stress it. Well, mine is stressed; really stressed. No more MTX. I'm ok with that, but the liver numbers concern me. I'm on humira now. I will have to inject it every other week.

So for today, my brain and my emotions are going away...

I will be here...


... in my mind...

12 comments:

Parsley said...

Sorry to hear this. I hope things resolve soon. Injections? ugh

Did you talk to the doc about some natural things like vitamins to help liver function get better? I hope there is a good solution for you.

Lyndsey said...

Take it easy Joan! You deserve to go there...even if it is in your mind! Wishing you good health!

Angela said...

aw. I am sorry to hear that. I hope everything turns around for you. ((hugs)) Hang in there!

Lois said...

Hope things get better, good idea to have an "out of (troublesome) body experience"...lay around, or in, that pretty pool, and hug and kiss some corgis....always work for me..

Joan said...

Lois ~ I did snuggle those corgis. They went swimming with me. =) Back to the "beach"!

drlobojo said...

"Don't swim in the oil."

That corgi :) said...

(((Joan))) I hope they find the right combination of medicine for you that helps you with your rheumatoid arthritis but doesn't mess up your liver or any other vital organs

the beach is always a great place ot escape (or backyard with your kids and the dogs is another good place to go :)

betty

Oklahoma Girl said...

Healing Vibes coming thru the Universe to you from me!!! Hope this is resolved soon & you are feeling better.

~~blessed be...

Cathryn said...

I have trouble with medications and finding the right mix so my heart goes out to you.

I like your mental health place...one of these days I'll take you to mine! :D

*Zen Hugs*

Oklahoma Granny said...

I'm so sorry to hear this news. Hopefully the doctor will find just the right alternative for you. I will keep you and the doctor in my prayers.

rheumablog said...

So sorry to hear that the MTX is having a bad effect on your liver, but very glad that your doc is checking up on you frequently in order to nip trouble in the bud.

That said, it would be really nice if the Humira would work to ease your stiffness, inflammation and pain all on its own. My fingers are crossed for you.

That's a lovely beach photo -- the perfect place to "visit" when you're feeling low. Well, there and nuzzling warm Corgies, or in my situation, a warm Finny McCool (part Schnauzer, part Scottie ... um ... Schnottie?). Hope your spirits have lifted a bit, Joan. Thinking of you.
-Wren

Squirrel said...

That's rough, I had a similar issue with sulfasalazine last week. It's so disheartening. I keep getting told that something will be found sooner or later though, we need to keep optimistic! Wishing you well.